# SDR 20010604CW017

- Difficulty date: June 4, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N117BH
- Make and model: Casa C212200
- Aircraft serial: 171
- Propeller: Hartzl HCB4TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C19773D
- Part serial: P37041
- Condition: Cracked
- Location: Prop Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED DURING ROUTINE 100 HOUR INSPECTION.  DETECTED VISUALLY.  REASON FOR CRACK NOT KNOWN.  CLAMP ASSEMBLY REPLACED WITH FACTORY NEW UNIT.
